International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1990 / Article

Open Access

Volume 13 |Article ID 280580 | https://doi.org/10.1155/S0161171290001119

Ram Verma, Lokenath Debnath, "On the joint numerical status and tensor products", International Journal of Mathematics and Mathematical Sciences, vol. 13, Article ID 280580, 4 pages, 1990. https://doi.org/10.1155/S0161171290001119

On the joint numerical status and tensor products

Received10 Sep 1989
Revised20 Dec 1989

Abstract

We prove a result on the joint numerical status of the bounded Hilbert space operators on the tensor products. The result seems to have nice applications in the multiparameter spectral theory.

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views66
Downloads332
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.